MathSciNet Relay Station
MathSciNet bibliographic data
MR2050228 93C23 (93D05)
Mahmoud, Magdi S.; Ismail, Abdulla Passivity and passification of time-delay systems. J. Math. Anal. Appl. 292 (2004), no. 1, 247–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement